# SDR N6WA2024022304

- Difficulty date: February 8, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 33,153 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB BL9.00 TO FS280 ANGLE CRACKED. R&R LH OB BL9.00 TO FS280 ANGLE IAW CRJ SRM 51-42-20
